Facebook Pixel
EmpowHER Guest
Q: 

Hi, I'm Venus.... I had been taking a birth control pills for 6mos already, i had my menstruation last January 27th, and since then it did'nt come again. I took postinor2 last March 8, and it seems that my body doesnt have any reaction. Pls help..........

By Anonymous March 11, 2015 - 6:56am
 
Rate This

Add a Comment1 Comments

Guide

Hello Venus,

Welcome to EmpowHER and thank you for coming to us with your concern.

If you have been taking your birth control consistently, that means at the same time every day, why did you take Postinor 2?

You should have gotten your period during the week of the inactive pills in February.

Venus, please speak with your gynecologist about this. Something is wrong, I don't know what.

Regards,
Maryann

March 11, 2015 - 8:44am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!